# SDR TWAA0000806

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49657
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1149 - 1169
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION ON FLOOR MEMBRANE BETWEEN STA 1149L AND 1169L, AT LONGERON 18L.  ACCOMP NDT PER 51-00-01 PART 4..  REMOVED LIGHT AND MODERATE CORROSION ON LT FLOOR MEMBRANE BETWEEN STA 1149 AND 1169 AT LONGERON 18, PER SPM 6-80-01 PAGE 1 TO 3.  REPAIRED AREA AT 1155-115 PER SRM 53-01, FIG 4 SHEET 3 PAGE 18 DOUBLER REPAIR.  TREATED AREA FROM STA 1145L TO 1169L AT LONGERON 18 PER SRM 51-10-3(C)(1)AND (3), PAGE 45 AND 46.
